# SDR 249TR0034

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,934 hours, 27,211 cycles
- System (JASC): 2210 · Autopilot System
- Part: Force Limiter
- Part number: 10618165
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT -B- WILL NOT ENGAGE IN FLIGHT.  REPLACED AILERON FORCE LIMITER AND OPS CHECKED PER MM 22-11-132.
